# SDR DLL13961834

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1126
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 337701962
- Condition: Inoperative
- Location: Bs 827
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF OPN 78102.  EMERGENCY LIGHTS WILL NOT TEST FROM POWER SUPPLY.  TEST SWITCH AT STA 827L.  REPLACED POWER SUPPLY, TESTS GOOD PER OPN.
